# SDR UPS08852660

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT FWD TYPE 1 EMERGENCY EXIT DOOR HAS CRACKED FRAME IN 2 PLACES, IB & OB ENDS OF DOOR TORQUE TUBE.  REMOVED, FABRICATED, AND INSTALLED 2 REPLACEMENT WEBS IAW SRM 52-02 -00 FIG2, 51-01-21,  AND 52-07-01.
